# SDR SWAA2015101644976

- Difficulty date: September 18, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 77,304 hours, 54,368 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP CRACKED, BS 276.5, STRINGER 15R.  R & R CLIP IAW SRM & DWG.
